Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 3, 2012, 9:01 AM EST for 4 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2012, 9:01 AM EST (14:01 UTC)
- Expired
- Mar 3, 2012, 9:30 AM EST
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
Counties Houston County, GA, Johnson County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WWUS82 KFFC 031401
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 AM EST SAT MAR 3 2012
GAZ083>085-095>097-031430-
901 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TWIGGS...
LAURENS...JOHNSON...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL
930 AM EST...
AT 858 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHEAST OF TOOMSBORO TO
SAND BED...MOVING EAST AT 55 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...JOHNSON...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
930 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAND
BED...KATHLEEN...NICKLESVILLE...TOOMSBORO...ALLENTOWN...IRWINTON...
DISTRICT PATH...TARVERSVILLE...DANVILLE...CHAPPELLS MILL...
MAGNOLIA...CARY...MONTROSE...ROYAL AND TUCKERS CROSSROAD.
&&
LAT...LON 3266 8261 3248 8301 3242 8347 3243 8376
3266 8345 3286 8312 3276 8295 3281 8282
3277 8276 3279 8267 3278 8266 3282 8256
3282 8252 3277 8245
TIME...MOT...LOC 1401Z 263DEG 46KT 3276 8293 3260 8318
3245 8350
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 3, 6:55 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 3, 6:55 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 AM EST SAT MAR 3 2012 .PREV DISCUSSION... /ISSUED 557 AM EST SAT MAR 3 2012/ UPDATE... A QUICK UPDATE TO CANCEL THE FLASH FLOOD WATCH AND TORNADO WATCH. FRONT WILL CONTINUE TO PUSH ACROSS THE STATE...WITH ISOLATED THUNDERSTORMS ALONG THE FRONT AND LINGERING RAIN BEHIND IT. PREV DISCUSSION... /ISSUED 305 AM EST SAT MAR 3 2012/ SHORT TERM /TODAY THROUGH SUNDAY/... STRONG COLD FRONT ACROSS N GA FORECAST TO MOVE ACROSS THE CWA DURING THE DAY. POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS GENERALLY CONTINUING AHEAD OF THE FRONT ALONG WITH HEAVY RAIN. UPPER TROUGH APPROACHES GA SUNDAY MORNING. THIS WILL CONTINUE RAIN CHANCES FOR MUCH OF THE FORECAST AREA TONIGHT WITH THE HIGHEST CHANCES OVER CENTRAL GA. PRECIP CHANCES WILL END FOR MOST OR ALL AREAS SUNDAY MORNING. A SHORT WAVE IN THE FAST UPPER FLOW LOOKS TO SKIRT N GA SUNDAY/SUNDAY NIGHT WITH SOME MOISTURE AND SMALL PRECIP CHANCES FOR FAR NE GA. IF THE MOISTURE LINGERS LONG ENOUGH INTO SUNDAY NIGHT...YOU CAN NOT COMPLETELY RULE OUT FLURRIES. WINDS INCREASE TO AROUND WIND ADVISORY CRITERIA FOR MANY AREAS SUNDAY AFTERNOON AND A WIND ADVISORY MAY BE NEEDED WITH LATER FORECASTS. FORECAST HIGH TEMPERATURES TODAY ARE A DIFFICULT FORECAST WITH THE FRONT MOVING ACROSS THE AREA. HIGH TEMPERATURES WILL OR MAY OCCUR FOR MANY AREAS THIS MORNING WHERE THE FRONT HAS PASSED. FORECAST HIGH TEMPERATURES FOR SUNDAY RUNNING 5-10 DEGREES BELOW NORMAL. FORECAST LOW TEMPERATURES RUNNING NEAR TO 5 DEGREES BELOW NORMAL TONIGHT AND NEAR 5 DEGREES BELOW NORMAL SUNDAY NIGHT. TEMPERATURES GETTING TO AROUND 30 DEGREES FOR SOME MOUNTAIN LOCATIONS THE NEXT 2 NIGHTS. NOT ENOUGH CONFIDENCE FOR ANY FREEZE WARNINGS AT THIS TIME DUE TO THE WINDS STAYING UP AT LEAST SOME. OVERALL CONFIDENCE IS MEDIUM. LONG TERM /MONDAY THROUGH FRIDAY/... HIGH PRESSURE AND A DRIER AIRMASS MOVE TO THE AREA FOR MONDAY WITH WINDS EXPECTED TO KICK UP FOR THE AFTERNOON. DRY WEATHER EXPECTED TO CONTINUE TUESDAY AND WEDNESDAY WITH STRONG HIGH PRESSURE MOVING TO THE WESTERN ATLANTIC. MOISTURE BEGINS TO RETURN FOR THURSDAY...MOST SO WITH THE EUROPEAN AND UNCERTAIN IF THERE IS ENOUGH MOISTURE FOR ANY PRECIP CHANCES. BIG DIFFERENCES BETWEEN THE GFS AND EUROPEAN FOR FRIDAY AND SATURDAY. THE EUROPEAN MOVES A COLD FRONT ACROSS THE AREA FRIDAY WITH SIGNIFICANT PRECIP CHANCES AND THE GFS KEEPS THE SYSTEM WEST OF THE AREA WITH AN UPPER LOW OVER TX/OK. THE EUROPEAN MOVES A MAJOR UPPER TROUGH OVER THE EASTERN U.S. FRIDAY AND SATURDAY. LOW CONFIDENCE IN THE FORECAST AFTER THURSDAY. A GENERAL WARMING OF TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. HYDROLOGY... GREATEST RAINFALL TODAY AND TONIGHT EXPECTED OVER CENTRAL GA WITH 1-2.5 INCHES EXPECTED OVER AREAS SOUTH AND EAST OF MCN. AREAS FROM ATL/AHN N EXPECT THE LEAST WITH 1/4 INCH OR LESS. THE FLASH FLOOD WATCH IS EXPECTED TO BE DISCONTINUED FOR PARTS OF N GA LATER THIS MORNING. BDL .AVIATION... 12Z UPDATE... EXPECT MVFR CONDITIONS TO DOMINATE TODAY AS BROAD AREA OF RAIN WITH EMBEDDED HEAVIER SHOWERS CONTINUE TO MOVE SOUTHEAST ACROSS THE COUNTY WARNING AREA. MAY SEE CONDITIONS BRIEFLY LOWER INTO THE IFR RANGE IN THUNDERSTORMS ACROSS CENTRAL GEORGIA THIS MORNING. CONVECTION SHOULD CONTINUE TO TAPPER OFF FROM THE NORTH THIS MORNING BUT SUSPECT WILL CONTINUE TO SEE SOME SHOWERS OVER CENTRAL GEORGIA WELL INTO THE AFTERNOON. MODELS HINTING AT MOISTURE SURGING BACK TO THE NORTH DURING THE NIGHT AND HAVE INCLUDED LIGHT RAIN BACK IN THE FORECAST FOR NORTHERN TAF SITES AFTER 00Z. BREEZY WEST-NORTHWEST WINDS 12-15 KTS WITH GUSTS 22-25KTS EXPECTED. WINDS SHOULD LOSE THEIR GUSTINESS BY LATE DAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ALL ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 40 54 37 / 80 60 5 5 ATLANTA 58 37 54 39 / 60 60 5 5 BLAIRSVILLE 56 30 45 32 / 40 50 20 20 CARTERSVILLE 58 32 53 33 / 30 50 5 5 COLUMBUS 62 40 60 41 / 100 60 5 5 GAINESVILLE 60 37 54 37 / 60 60 5 5 MACON 66 40 55 36 / 100 80 5 5 ROME 59 34 54 33 / 30 50 5 5 PEACHTREE CITY 58 34 55 34 / 60 60 5 5 VIDALIA 73 45 58 42 / 100 90 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 3, 4:51 AM EST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 451 AM EST SAT MAR 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 451 AM EST SAT MAR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS MORNING. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS GEORGIA TODAY...WITH HIGH PRESSURE BUILDING IN BEHIND IT FROM THE NORTH. .PRIMARY HAZARDS... DAMAGING WINDS AND LARGE HAIL UP TO QUARTER SIZE ARE THE PRIMARY HAZARDS POSSIBLE THIS MORNING...GENERALLY ALONG AND SOUTH OF A LINE FROM COLUMBUS TO SANDERSVILLE. BY NOON OR SHORTLY THEREAFTER...THE FRONT AND ASSOCIATED THUNDERSTORMS WILL HAVE PUSHED INTO SOUTHERN GEORGIA AND WEAKENED. LOCALIZED FLOODING IS ALSO POSSIBLE ACROSS THE ATLANTA METRO AREA THIS MORNING AS RESIDUAL SHOWERS AND THUNDERSTORMS LINGER ACROSS THIS AREA. .DISCUSSION... THE STRONG FRONT THAT TRIGGERED STRONG STORMS AND AT LEAST ONE TORNADO ACROSS NORTH GEORGIA FRIDAY NIGHT WILL SLOWLY MOVE ACROSS THE STATE. THE ATMOSPHERE AHEAD OF THIS LINE HAS STABILIZED COMPARED TO THE PREVIOUS NIGHT...BUT MODERATE INSTABILITY AND WIND SHEAR WILL PERSIST AHEAD OF THE FRONT. THE THUNDERSTORM ACTIVITY ALONG THE FRONT WILL REMAIN LINEAR AND SOME CELLS WITHIN THE LINE MAY STRENGTHEN ENOUGH TO PRODUCE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING IS ALSO LIKELY ALONG THE FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AFTER DEACTIVATION THIS MORNING...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 3, 6:44 AM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 AM EST SAT MAR 3 2012
GAZ078-089-090-031215-
644 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 715 AM EST...
AT 640 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF GREEN ISLAND HILLS...MOVING EAST
AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 715 AM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIGHLAND PARK...
AVONDALE...SAINT MARYS HILLS...COLUMBUS...ROSE HILL...LAUREL HILLS...
GREEN ISLAND HILLS...BIBB CITY...VISTA TERRACE...FORTSON...
EDGEWOOD...KENWOOD...COLUMBUS METROPOLITAN AIRPORT...CATAULA AND
MIDLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8469 3257 8469 3256 8467 3252 8469
3253 8464 3251 8464 3243 8497 3245 8500
3251 8501 3259 8508 3260 8508
TIME...MOT...LOC 1144Z 253DEG 45KT 3251 8507Special weather statement, Mar 3, 7:12 AM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 AM EST SAT MAR 3 2012
GAZ079-080-089>091-031245-
712 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MUSCOGEE...MARION...TAYLOR AND CHATTAHOOCHEE COUNTIES
UNTIL 745 AM EST...
AT 710 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TALBOTTON TO FORT BENNING/LAWSON ARMY AIR
FIELD...MOVING EAST AT 45 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...MARION...TAYLOR AND CHATTAHOOCHEE COUNTIES
THROUGH 745 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE VISTA TERRACE...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...UPATOI...OLIVE BRANCH...
BAUGHVILLE...TALBOTTON...PO BIDDY CROSSROADS...FORT BENNING/LAWSON
ARMY AIR FIELD...SAND HILL...NORTH FORT BENNING AND BOX SPRINGS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3240 8499 3259 8477 3259 8470 3264 8469
3269 8462 3273 8423 3262 8430 3236 8462
3232 8501
TIME...MOT...LOC 1212Z 260DEG 37KT 3265 8455 3258 8465
3233 8502Special weather statement, Mar 3, 7:42 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 AM EST SAT MAR 3 2012
GAZ069-080>082-090>094-102-103-031315-
742 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...STEWART...SCHLEY...PEACH...MARION...UPSON...MACON...
TAYLOR...BIBB...CHATTAHOOCHEE AND CRAWFORD COUNTIES UNTIL 815 AM
EST...
AT 738 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIZELLA TO OMAHA...MOVING EAST AT 45 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...SCHLEY...PEACH...MARION...UPSON...MACON...
TAYLOR...BIBB...CHATTAHOOCHEE AND CRAWFORD COUNTIES THROUGH 815 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...OMAHA...PROVIDENCE CANYON STATE PARK...FLORENCE MARINA STATE
PARK...MARION ESTATES...OAKLAND...CHRISTOPHER...JAMESTOWN/SOUTH FORT
BENNING...CUSSETA...WESLEYAN...LAKE TOBESOFKEE...LIZELLA...SANDY
POINT...HORNS AND MUSELLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3201 8506 3213 8507 3227 8491 3228 8493
3256 8449 3256 8441 3266 8437 3281 8420
3286 8397 3285 8389 3289 8383 3292 8369
3288 8359 3266 8360 3269 8370 3257 8372
3216 8433 3217 8442 3209 8443 3194 8466
TIME...MOT...LOC 1243Z 269DEG 40KT 3276 8377 3247 8438
3217 8495Special weather statement, Mar 3, 8:14 AM EST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 814 AM EST SAT MAR 3 2012 GAZ109>111-031345- 814 AM EST SAT MAR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WHEELER...TELFAIR AND DODGE COUNTIES UNTIL 845 AM EST... AT 812 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MILAN...MOVING EAST AT 55 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER... TELFAIR AND DODGE COUNTIES THROUGH 845 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MILAN...HELENA...MCRAE...LITTLE OCMULGEE STATE PARK...SCOTLAND...SPRING HILL...ALAMO...TOWNS...JORDAN AND GLENWOOD. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3224 8266 3198 8263 3193 8311 3203 8309 TIME...MOT...LOC 1314Z 248DEG 47KT 3201 8300
Special weather statement, Mar 3, 8:36 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 AM EST SAT MAR 3 2012
GAZ082>084-095-096-031400-
836 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...WILKINSON...BIBB...BLECKLEY AND HOUSTON COUNTIES UNTIL
900 AM EST...
AT 834 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDDLE GEORGIA REGIONAL AIRPORT TO PERRY...
MOVING EAST AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...WILKINSON...BIBB...BLECKLEY AND HOUSTON COUNTIES THROUGH 900
AM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MEADOWDALE...PERRY...MIDDLE GEORGIA REGIONAL AIRPORT...CENTERVILLE...
ELBERTA...WARNER ROBINS...HOUSTON LAKE...ROBINS AIR FORCE BASE...SAND
BED...KATHLEEN...BONAIRE...BULLARD...HUBER...RIPLEY AND MARION. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3251 8377 3251 8375 3253 8375 3252 8373
3261 8371 3264 8372 3272 8369 3282 8306
3263 8312 3258 8323 3252 8319 3246 8322
3243 8380
TIME...MOT...LOC 1336Z 264DEG 42KT 3268 8363 3258 8366
3249 8372Special weather statement, Mar 3, 9:01 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 AM EST SAT MAR 3 2012
GAZ083>085-095>097-031430-
901 AM EST SAT MAR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TWIGGS...
LAURENS...JOHNSON...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL
930 AM EST...
AT 858 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHEAST OF TOOMSBORO TO
SAND BED...MOVING EAST AT 55 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
LAURENS...JOHNSON...WILKINSON...BLECKLEY AND HOUSTON COUNTIES THROUGH
930 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAND
BED...KATHLEEN...NICKLESVILLE...TOOMSBORO...ALLENTOWN...IRWINTON...
DISTRICT PATH...TARVERSVILLE...DANVILLE...CHAPPELLS MILL...
MAGNOLIA...CARY...MONTROSE...ROYAL AND TUCKERS CROSSROAD.
&&
LAT...LON 3266 8261 3248 8301 3242 8347 3243 8376
3266 8345 3286 8312 3276 8295 3281 8282
3277 8276 3279 8267 3278 8266 3282 8256
3282 8252 3277 8245
TIME...MOT...LOC 1401Z 263DEG 46KT 3276 8293 3260 8318
3245 8350The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:01 PM EST | Special Weather Statement | FFC | Coweta, Heard | 44 min |
| Mar 2, 7:24 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 21 min |
| Mar 2, 7:33 PM EST | Tornado Warning | FFC | Haralson, Polk | 42 min |
| Mar 2, 7:37 PM EST | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 2, 8:14 PM EST | Tornado Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Mar 2, 8:28 PM EST | Special Weather Statement | FFC | Gordon | 32 min |
| Mar 2, 8:34 PM EST | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Mar 2, 8:40 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 50 min |
| Mar 2, 8:52 PM EST | Tornado Warning | FFC | Floyd | 53 min |
| Mar 2, 9:11 PM EST | Tornado Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 49 min |
| Mar 2, 9:26 PM EST | Tornado Warning | FFC | Bartow | 35 min |
| Mar 2, 9:39 PM EST | Tornado Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 51 min |
| Mar 2, 9:43 PM EST | Special Weather Statement | FFC | Fannin | 32 min |
| Mar 2, 10:14 PM EST | Special Weather Statement | FFC | Gordon | 46 min |
| Mar 2, 10:17 PM EST | Special Weather Statement | FFC | Banks | 43 min |
| Mar 2, 10:23 PM EST | Special Weather Statement | FFC | Pickens | 52 min |
| Mar 2, 10:30 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 33 min |
| Mar 2, 10:35 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 40 min |
| Mar 2, 10:40 PM EST | Special Weather Statement | FFC | White | 50 min |
| Mar 2, 10:46 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 44 min |
| Mar 2, 10:53 PM EST | Tornado Warning | FFC | Dawson, Forsyth, Hall, Lumpkin, White | 37 min |
| Mar 2, 10:59 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 51 min |
| Mar 2, 11:19 PM EST | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon | 4 hr |
| Mar 2, 11:31 PM EST | Special Weather Statement | FFC | White | 14 min |
| Mar 2, 11:42 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Mar 3, 12:11 AM EST | Flash Flood Warning | FFC | Gilmer, Pickens | 5 hr |
| Mar 3, 12:15 AM EST | Tornado Warning | FFC | Troup | 45 min |
| Mar 3, 12:16 AM EST | Special Weather Statement | FFC | Floyd, Polk | 29 min |
| Mar 3, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 39 min |
| Mar 3, 12:56 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 11 min |
| Mar 3, 1:07 AM EST | Special Weather Statement | FFC | Madison | 23 min |
| Mar 3, 1:14 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 46 min |
| Mar 3, 1:21 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Mar 3, 1:29 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 31 min |
| Mar 3, 1:42 AM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 33 min |
| Mar 3, 1:44 AM EST | Special Weather Statement | FFC | Heard | 31 min |
| Mar 3, 1:52 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Mar 3, 1:58 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Walton | 34 min |
| Mar 3, 2:02 AM EST | Special Weather Statement | FFC | Douglas | 28 min |
| Mar 3, 2:10 AM EST | Special Weather Statement | FFC | Coweta | 20 min |
| Mar 3, 2:25 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether, Troup | 50 min |
| Mar 3, 2:26 AM EST | Special Weather Statement | FFC | Clarke | 34 min |
| Mar 3, 2:34 AM EST | Special Weather Statement | FFC | Clayton | 41 min |
| Mar 3, 2:48 AM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Spalding | 27 min |
| Mar 3, 3:10 AM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee | 35 min |
| Mar 3, 3:31 AM EST | Special Weather Statement | FFC | Oglethorpe | 14 min |
| Mar 3, 3:41 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 34 min |
| Mar 3, 3:47 AM EST | Flash Flood Warning | FFC | DeKalb | 6 hr |
| Mar 3, 4:11 AM EST | Flash Flood Warning | FFC | Gwinnett | 6 hr |
| Mar 3, 5:13 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Mar 3, 5:47 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Mar 3, 6:44 AM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Mar 3, 7:12 AM EST | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Mar 3, 7:42 AM EST | Special Weather Statement | FFC | Bibb, Chattahoochee, Crawford, Macon, Marion, Peach and 4 more | 33 min |
| Mar 3, 8:14 AM EST | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 3, 8:36 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 24 min |
| Mar 3, 9:30 AM EST | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Pulaski and 1 more | 30 min |
| Mar 3, 9:57 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 48 min |
| Mar 3, 10:19 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 16 hr |
| Mar 3, 2:40 PM EST | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 18 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.